It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey all,

OK I'll start of by introducing myself, I had dental surgery last year Dec '10,
since then, I was on paracetamol (tylenol) and ibuprofen...NO RELEIF! so I went fishing in my parents med cabinet, came across something labelled trabilin 50, ingredient - tramadol hydrochloride, now my mum labelled it as pain killer for tooth ache! lol I'm 25yrs old and an auditor, this drug immediately helped with the pain, AND gave me this sense of super well being, mind you there was only one tablet left in the pack, so I asked her if I should get some more, she called up our family doc and he says "sure its pretty safe stay within the recommended dosage and he should be fine"[email protected]#King docs...Since this drug is available where I live without a prescription and is very cheap I went and bought some, went through the whole pack (contains 20 50mg pills) since I've never had drugs before this it was like wow I love this feeling, so much energy no pain, sleep was no issue at all and I was working like a new man! Oh if only I knew the horrors to come...

Since this was "such a great drug" or so said the doc, I decided to keep self prescribing! What was I thinking, its now Oct '11 and I've lost so much weight that the family is getting worried, I attribute it to work, and my second degree, don't have all that time to eat and stuff...

My appetite for food was totally blown, if I felt energy-less I'd pop a couple and was up to 6 pills a day. Basically my addiction wasn't noted until I ran out and didn't have time to go get some more, then I started feeling sick... thought I had a flu or something! Had something for the flu, but still felt train wrecked, no energy, not even to get out of bed the next morning, needless to say I forced myself out, went to work and couldn't stand for more than a couple of minutes without severe stomach cramps, zaps throughout my body and then it hit me...Maybe its the tramadol! I went online and was astounded by the number of web pages on addiction/withdrawal,etc.

So now I decided to taper, this didn't work for me...I kept doing the "from tomorrow" bit! lol. I decided it was time to cold turkey it! I read about the "Thomas recipe"... Now this really helps! I'm on day two of CT, still can't sleep at night without the diazepam, its the only thing that keeps the stomach and thrashing around at bay! but I'm only getting 2hrs max sleep using it, I've taken sick leave from work for the week, told the family that I have a really nasty case of influenza and that it'll take a week from what I've read to get out of my system...Seems to have worked! Can't really say I'm addicted cause I'll totally lose everyone's trust. My girlfriend thinks I've got the flu and I've told her to stay away...lol..

Basically, if you're planning on going the CT route I'd definitely suggest getting yourself some diazepam, multi vitamins, plenty of fluids, and immodium if you're having the runs...As for RLS diazepam works wonders, but beware of substituting this for the tramadol, I only take it at night, during the day I'm on energy drinks loaded up on caffeine. I read somewhere that opiates mess with your adrenal glands, so if you have access order up some vitamin b5, its supposed to help with that.

I believe I will pull through, God willing, the first time I tried CT without the Thomas recipe I wanted to die! I was incredibly uncomfortable, thrashing about the bed like an idiot, sweating, brain zaps, insomnia....For my nausea I got an OTC med (don't know if its regulated in the states called Proloc D - the ingredients are too long to list here, just google it, totally sorted the nausea and vomiting)

For those thinking about going CT read the previous posts, since my dosage has not been as high and as for long as most of you, my symptoms are probably less severe, can't wait to get off this evil drug! IT SHOULD BE BANNED!

May God (and yourself for that matter) give you the strength to pull through, the only thing I haven't been able to sort out is the hot and cold sweats, whilst the energy drinks DO give you a boost, they too should not be relied on for too long, try exercising when you have the strength, helps with sleep and the RLS.

For those that can't get access to diazepam, I think you should taper off slowly, going CT can be incredibly dangerous, seizures are a serious risk!

Good Luck to everyone trying to kick the habit! God Bless and be strong, THERE IS LIGHT AT THE END OF THE TUNNEL!

Much love,

Andy.





All times are GMT -7. The time now is 05:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!